Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at May 7, 2012, 4:02 PM EDT for Duval County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2012, 4:02 PM EDT (20:02 UTC)
- Expired
- May 7, 2012, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1033 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
728
WWUS82 KJAX 072002
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT MON MAY 7 2012
FLZ025-072045-
DUVAL-
402 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
DUVAL COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM
EDT...
AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST
OF ORTEGA TO 3 MILES SOUTH OF BALDWIN...MOVING NORTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAXVILLE...
MANDARIN...JACKSONVILLE HEIGHTS...SAN MARCO...RIVERSIDE...ORTEGA...
NORMANDY...DOWNTOWN JACKSONVILLE...BALDWIN AND ARLINGTON THROUGH 445
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3013 8160 3014 8169 3017 8169 3019 8168
3019 8169 3019 8197 3020 8204 3029 8204
3036 8195 3034 8158
TIME...MOT...LOC 2002Z 217DEG 2KT 3024 8166 3027 8199
$$
TRABERTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at May 7, 2:57 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 7, 2:57 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 PM EDT MON MAY 7 2012 ...NUMEROUS SHOWERS AND EMBEDDED STORMS EXPECTED THROUGH WEDNESDAY... ...DRIER CONDITIONS EXPECTED FOR THE END OF THE WEEK... .SHORT TERM...NOW THROUGH THURSDAY... REST OF THIS AFTERNOON AND EVENING...VERY LITTLE STEERING FLOW HAS ALLOWED NUMEROUS SHOWERS AND STORMS TO FIRE IN BAND OF HIGHER MOISTURE ACROSS COASTAL NE FL AND ALL OF SE GA...WHILE AREAS ACROSS INLAND NE FL WILL FIRE VERY SOON AS GOMEX SBRZ MOVES INLD AND RUNS INTO OUTFLOWS FROM EARLIER CONVECTION. TEMPS HAVE TOPPED OUT MAINLY IN THE 80S. A FEW SLOW MOVING STRONG STORMS HAVE KICKED OUT SOME SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL BUT EXPECT ANY SEVERE STORMS TO REMAIN ISOLATED. TONIGHT...ACTIVITY IS MOSTLY DIURNALLY DRIVEN AND WILL FADE BY MIDNIGHT WITH JUST ISOLATED SHOWERS POSSIBLE AFTER MIDNIGHT. LOWS WILL GENERALLY BE IN THE 60S...SOME PATCHY FOG POSSIBLE BUT NOT CONFIDENT ENOUGH TO INCLUDE IN ZFP/GRIDS. WEDNESDAY...FAIRLY SIMILAR CONDITIONS TO TODAY WITH PRECIP WATER LEVELS AROUND 1.50 INCHES...COOL TEMPS ALOFT ADDING TO INSTABILITY AND WEAK STEERING FLOW. THIS WILL LEAD TO SCATTERED SHOWERS TRIGGERED BY THE LATE MORNING HOURS BECOMING NUMEROUS SHOWERS AND STORMS BY THE AFTERNOON HOURS. SCATTERED STRONG AND ISOLATED SEVERE STORMS STILL POSSIBLE WITH HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL DUE TO SLOW STORM MOTION. MAX TEMPS IN THE MID/UPPER 80S. WED NIGHT/THURSDAY...LOW DEVELOPS OVER THE CAROLINAS AND TRACKS NORTHEAST AND WILL DRAG A COLD FRONT ACROSS THE FORECAST AREA. NUMEROUS SHOWERS AND TSTMS WED EVENING WILL BECOME MORE ISOLD/SCTD AFTER MIDNIGHT WITH LOSS OF DAYTIME HEATING AND BY THURSDAY WILL REALLY ONLY IMPACT PORTIONS OF NE FL SOUTH OF A LINE FROM GNV-JAX AS THEY MAY RE-DEVELOP WITH DAYTIME HEATING. .LONG TERM...FRIDAY THROUGH MONDAY... FRI/SAT...SEASONABLY DRY CONDITIONS ARE EXPECTED WITH NEAR NORMAL TEMPS IN THE 80S IN THE ONSHORE FLOW. SUN/MON...A MOISTENING ONSHORE FLOW ALONG WITH MID LEVEL TROUGHING WILL ALLOW FOR SCATTERED AFTERNOON/EVENING SHOWERS AND TSTMS AND TEMPS NEAR SEASONABLE LEVELS IN THE 80S. && .AVIATION... HIGHEST CHANCES FOR THUNDERSTORMS THIS AFTERNOON WILL BE AT VQQ AND GNV AS THE BEST COVERAGE SPREADS INLAND. GREATEST THREAT FOR IFR IMPACTS IN HEAVY RAIN WILL BE AT GNV LATER THIS AFTERNOON. FOR THE REMAINING TERMINALS...CONFIDENCE HAS LOWERED ENOUGH TO REMOVE THUNDER. A BRIEF SHOWER THOUGH WILL BE POSSIBLE. A PERIOD OF LOW CEILINGS AND VISIBILITIES WILL ONCE AGAIN BE POSSIBLE AT GNV AND VQQ LATE TONIGHT BUT CONFIDENCE IS NOT HIGH ENOUGH TO PLACE IFR CONDITIONS IN THE TAFS THIS FAR IN ADVANCE. MOST CONVECTION TOMORROW WILL HOLD OFF UNTIL THE AFTERNOON...JUST BEYOND THIS TAF PERIOD. && .MARINE... NORTHEASTERLY SURGE WILL CONTINUE TO PRODUCE 15 TO 20 KNOT WINDS ACROSS THE GEORGIA WATERS THIS AFTERNOON AND INTO EARLY THIS EVENING. WILL BREAK OUT THIS PORTION IN THE CWF AND GO WITH A SCEC HEADLINE THROUGH THE EVENING HOURS. ONSHORE FLOW WILL CONTINUE THROUGH TUESDAY...THEN WINDS WILL SHIFT BACK TO THE WEST AS AN OLD FRONTAL BOUNDARY LIFTS BACK TO THE NORTH TUESDAY NIGHT. A COLD FRONT WILL QUICKLY PUSH THROUGH LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND WINDS WILL INCREASE TO 15 TO 20 KNOTS AS THEY VEER FROM WEST TO NORTHEAST DURING THE DAY. ASTRONOMICAL HIGH TIDES WILL RUN ABOUT A HALF FOOT TO A FOOT ABOVE NORMAL TONIGHT AND SOME MINOR COASTAL FLOODING WILL BE POSSIBLE ALONG THE COAST OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AT THE TIME OF HIGH TIDE THIS EVENING. A COASTAL FLOOD ADVISORY HAS BEEN ISSUED TO ACCOUNT FOR THIS POSSIBILITY. RIP CURRENTS: MODERATE RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 63 86 65 87 / 50 60 50 70 SSI 69 82 70 83 / 40 50 30 70 JAX 65 86 67 87 / 40 60 50 70 SGJ 67 83 68 84 / 40 50 50 70 GNV 64 87 65 87 / 60 60 60 60 OCF 65 87 66 87 / 60 60 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/
Hazardous weather outlook, May 7, 3:20 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 PM EDT MON MAY 7 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-081000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 320 PM EDT MON MAY 7 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...A CHANCE OF STRONG TO SEVERE STORMS THROUGH WEDNESDAY WITH LOCALLY HEAVY RAINFALL... ...MODERATE RISK OF RIP CURRENTS TODAY... ......COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EDT TUESDAY... .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...WITH A FEW STRONG TO POSSIBLY SEVERE STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS AND HAIL. STORM MOTION WILL BE SLOW...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN SLOW MOVING AND TRAINING STORM CELLS. PERSISTENT ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS TODAY. ONSHORE FLOW AND HIGHER THAN NORMAL ASTRONOMICAL TIDES WILL PRODUCE MINOR FLOODING AT COASTAL LOCATIONS NEAR THE TIMES OF HIGH TIDE LATE THIS EVENING. THUNDERSTORM ACTIVITY WILL DECREASE THIS EVENING AFTER SUNSET... HOWEVER ISOLATED STORMS WILL REMAIN POSSIBLE OVERNIGHT WHICH COULD CREATE GUSTY WINDS AND PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... SOME STORMS COULD BE LOCALLY STRONG TUESDAY AND WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN CONVECTIVE HAZARD AS WELL AS LOCALLY HEAVY RAINFALL. INCREASED ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY IF WARNINGS ARE ISSUED. SPOTTERS ARE REQUESTED TO RELAY STORM REPORTS TO THE NWS INCLUDING WIND DAMAGE...HAIL REPORTS AND FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH/MKT
In the hours before
Special weather statement, May 7, 2:45 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT MON MAY 7 2012
FLZ032-033-071915-
CLAY-ST. JOHNS-
245 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 315 PM EDT...
AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF PICOLATA...OR 15 MILES
SOUTH OF FRUIT COVE...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND PICOLATA...SWITZERLAND...GREEN COVE
SPRINGS...FRUIT COVE AND DOCTORS INLET THROUGH 315 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS 45 MPH CAN
BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2982 8157 2982 8158 2984 8159 2984 8164
2984 8179 3013 8180 3008 8150
TIME...MOT...LOC 1845Z 186DEG 4KT 2989 8167
ALLENSpecial weather statement, May 7, 2:51 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON MAY 7 2012
FLZ024-071915-
NASSAU-
251 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...
AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF CALLAHAN...NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
RATLIFF AND CALLAHAN THROUGH 315 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN BE EXPECTED.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3051 8179 3045 8185 3046 8202 3054 8202
3056 8200 3060 8202 3068 8200 3067 8180
3050 8178
TIME...MOT...LOC 1850Z 002DEG 2KT 3058 8190
ALLENSpecial weather statement, May 7, 3:16 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT MON MAY 7 2012
FLZ025-071945-
DUVAL-
316 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN DUVAL
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM EDT...
AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
JACKSONVILLE HEIGHTS TO 4 MILES SOUTHEAST OF MANDARIN...MOVING
NORTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TALLYRAND...SAN MARCO...RIVERSIDE...ORTEGA...NORMANDY...MANDARIN...
JACKSONVILLE HEIGHTS...DOWNTOWN JACKSONVILLE AND BAYARD THROUGH 345
PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 MPH
CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3025 8141 3025 8144 3011 8143 3010 8145
3010 8154 3012 8154 3013 8160 3012 8168
3019 8169 3019 8194 3021 8199 3042 8183
3034 8139
TIME...MOT...LOC 1915Z 247DEG 3KT 3021 8180 3012 8159
ALLENSpecial weather statement, May 7, 3:40 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 PM EDT MON MAY 7 2012
GAZ132-072030-
COFFEE-
340 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COFFEE COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM EDT...
AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF WEST GREEN...OR 6
MILES NORTHEAST OF DOUGLAS...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOUGLAS...BROXTON...WEST
GREEN AND NICHOLLS THROUGH 430 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 MPH
CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3164 8296 3166 8263 3160 8263 3139 8263
3145 8297
TIME...MOT...LOC 1940Z 259DEG 10KT 3158 8279
ALLENSpecial weather statement, May 7, 3:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT MON MAY 7 2012
GAZ133-072030-
JEFF DAVIS-
352 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM
EDT...
AT 353 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF SNIPESVILLE...OR 7
MILES NORTHEAST OF BROXTON...MOVING EAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SNIPESVILLE AND DENTON
THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3180 8263 3167 8262 3167 8284 3172 8284
3179 8283
TIME...MOT...LOC 1953Z 280DEG 6KT 3168 8278
TRABERTSpecial weather statement, May 7, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT MON MAY 7 2012
FLZ025-072045-
DUVAL-
402 PM EDT MON MAY 7 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
DUVAL COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM
EDT...
AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST
OF ORTEGA TO 3 MILES SOUTH OF BALDWIN...MOVING NORTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAXVILLE...
MANDARIN...JACKSONVILLE HEIGHTS...SAN MARCO...RIVERSIDE...ORTEGA...
NORMANDY...DOWNTOWN JACKSONVILLE...BALDWIN AND ARLINGTON THROUGH 445
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3013 8160 3014 8169 3017 8169 3019 8168
3019 8169 3019 8197 3020 8204 3029 8204
3036 8195 3034 8158
TIME...MOT...LOC 2002Z 217DEG 2KT 3024 8166 3027 8199
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:21 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| May 7, 12:49 PM EDT | Areal Flood Advisory | JAX | Flagler | 78 min |
| May 7, 12:58 PM EDT | Special Weather Statement | JAX | Flagler | 32 min |
| May 7, 1:03 PM EDT | Special Weather Statement | JAX | Flagler | 42 min |
| May 7, 1:40 PM EDT | Special Weather Statement | JAX | Putnam | 50 min |
| May 7, 2:01 PM EDT | Special Weather Statement | JAX | Saint Johns | 44 min |
| May 7, 2:32 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| May 7, 2:45 PM EDT | Coastal Flood Advisory | JAX | Flagler, Nassau | 10 hr |
| May 7, 2:45 PM EDT | Special Weather Statement | JAX | Clay | 30 min |
| May 7, 2:51 PM EDT | Special Weather Statement | JAX | Nassau | 24 min |
| May 7, 3:16 PM EDT | Special Weather Statement | JAX | Duval | 29 min |
| May 7, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 40 min |
| May 7, 4:20 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| May 7, 4:38 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| May 7, 4:51 PM EDT | Special Weather Statement | JAX | Marion | 24 min |
| May 7, 4:58 PM EDT | Special Weather Statement | JAX | Columbia | 32 min |
| May 7, 5:00 PM EDT | Special Weather Statement | JAX | Marion | 30 min |
| May 7, 5:19 PM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| May 7, 5:51 PM EDT | Special Weather Statement | JAX | Suwannee | 24 min |
| May 7, 5:58 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 47 min |
| May 7, 6:46 PM EDT | Special Weather Statement | JAX | Suwannee | 29 min |
| May 7, 7:35 PM EDT | Special Weather Statement | JAX | Hamilton | 25 min |
| May 6, 8:12 PM EDT | Special Weather Statement | JAX | Appling | 33 min |
| May 6, 9:19 PM EDT | Special Weather Statement | JAX | Appling | 26 min |
| May 6, 9:49 PM EDT | Special Weather Statement | JAX | Camden | 26 min |
| May 6, 10:05 PM EDT | Special Weather Statement | JAX | Wayne | 25 min |
| May 6, 10:36 PM EDT | Special Weather Statement | JAX | Wayne | 39 min |
| May 6, 11:13 PM EDT | Areal Flood Advisory | JAX | Wayne | 62 min |
| May 6, 11:17 PM EDT | Special Weather Statement | JAX | Wayne | 43 min |
| May 7, 3:40 PM EDT | Special Weather Statement | JAX | Coffee | 50 min |
| May 7, 3:52 PM EDT | Special Weather Statement | JAX | Jeff Davis | 38 min |
| May 7, 4:33 PM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 27 min |
| May 7, 4:53 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 37 min |
| May 7, 5:30 PM EDT | Special Weather Statement | JAX | Appling | 30 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.